Open Access
Translator Disclaimer
December 2014 Infinitely many small exotic Stein fillings
Selman Akbulut, Kouichi Yasui
J. Symplectic Geom. 12(4): 673-684 (December 2014).

Abstract

We show that there exist infinitely many simply connected compact Stein 4-manifolds with $b_2 = 2$ such that they are all homeomorhic but mutually non-diffeomorphic, and they are Stein fillings of the same contact $3$-manifold on their boundaries. We also describe their handlebody pictures.

Citation

Download Citation

Selman Akbulut. Kouichi Yasui. "Infinitely many small exotic Stein fillings." J. Symplectic Geom. 12 (4) 673 - 684, December 2014.

Information

Published: December 2014
First available in Project Euclid: 1 June 2015

zbMATH: 1322.32008
MathSciNet: MR3333026

Rights: Copyright © 2014 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 4 • December 2014
Back to Top